# SDR HALA2010030200083

- Difficulty date: March 2, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 18,691 hours, 18,304 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473465
- Part serial: 0551
- Condition: No Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE FIRE DETECTION FAULT TEST,"ENGINE RT FIRE" AURAL WARNING/ LIGHTS ARE DISPLAYED.  REPLACED RT ENGINE FIRE DETECTOR CONTROL UNIT IAW AMM 26-11-01. OPS CK OK.
